# SDR SWAA2024052388666

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 69,307 hours, 43,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT CB POPPED<[01] RANG WIRE W2114-0012-20. FOUND SHORT. R & R EMERGENCY LIGHT SWITCH PER SOPM 20-11-04
